MAUDE Adverse Event Report: CINCINNATI SUB-ZERO PRODUCTS, INC. MAXI-THERM®LITE; PACK, HOT OR COLD, WATER CIRCULATING

CINCINNATI SUB-ZERO PRODUCTS, INC. MAXI-THERM®LITE; PACK, HOT OR COLD, WATER CIRCULATING
Model Number 874
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
Cooling blanket was being used as part of total body cooling system.Blanket malfunctioned and did not maintain the programmed temperature.Cooling blanket was removed and replaced by a new cooling blanket.

Brand Name
MAXI-THERM®LITE
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
CINCINNATI SUB-ZERO PRODUCTS, INC.
12011 mosteller rd
cincinnati OH 45241
MDR Report Key7725932
Report Number7725932
Device Sequence Number1108157
Product Code ILO
UDI-Device Identifier10613031828740
UDI-Public(01)10613031828740(10)747313
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2018
Report Date (Section F) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number874
Device Catalogue Number82874
Device Lot Number747313
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/27/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/09/2018